Number of Articles: 112
76. Polynomial Bounds for a Class of Univalent Function Involving Sigmoid Function

Volume 4, Issue 1, Winter and Spring 2018, Pages 88-101

Olubunmi A. Fadipe-Joseph; Bilikis B. Kadir; Sunday E. Akinwumi; Esther O. Adeniran


77. Strongly Zeo-product Preserving Maps on Normed Algebras Induced by a Bounded Linear Functional

Volume 1, Issue 1, Winter and Spring 2015, Pages 107-114

Ali Reza Khoddami


78. Holomorphic Structure of Middle Bol Loops

Volume 3, Issue 2, Summer and Autumn 2017, Pages 172-184

Temitope Gbolahan Jaiyeola; Sunday Peter David; Emmanuel Ilojide; Yakubu Tunde Oyebo


79. On a New Subclass of m-Fold Symmetric Biunivalent Functions Equipped with Subordinate Conditions

Volume 4, Issue 2, Summer and Autumn 2018, Pages 187-197

Emeka Mazi; Şahsene Altinkaya


80. On the Sharp Bounds for a Comprehensive Class of Analytic and Univalent Functions by Means of Chebyshev Polynomials

Volume 2, Issue 2, Summer and Autumn 2016, Pages 194-200

Serap Bulut; Nanjundan Magesh


81. Strong rainbow coloring of unicyclic graphs

Volume 6, Issue 2, Summer and Autumn 2020, Pages 206-216

Amin Rostami; Madjid Mirzavaziri; Freydoon Rahbarnia


82. Toeplitz and Hankel Operators on a Vector-valued Bergman Space

Volume 1, Issue 2, Summer and Autumn 2015, Pages 230-242

Namita Das


83. On Randers Change of Generalized $m$th Root Metric

Volume 5, Issue 1, Winter and Spring 2019, Pages 69-78

Manoj Kumar


84. Closed Graph Theorems for Bornological Spaces

Volume 2, Issue 1, Winter and Spring 2016, Pages 81-111

Federico Bambozzi


85. Proximal Point Algorithms for Numerical Reckoning Fixed Points of Hybrid-Type Multivalued Mappings in Hilbert Spaces

Volume 3, Issue 1, Winter and Spring 2017, Pages 81-89

Kritsada Lerkchaiyaphum; Withun Phuengrattana


86. Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle

Volume 6, Issue 1, Winter and Spring 2020, Pages 95-103

Abdelouaheb Ardjouni; Ahcene Djoudi


87. Local Convergence of a Novel Eighth Order Method under Hypotheses Only on the First Derivative

Volume 5, Issue 2, Summer and Autumn 2019, Pages 96-107

Ioannis K. Argyros; Santhosh George; Shobha M. Erappa


88. Ricci Solitons on Kenmotsu Manifolds under $D$-Homothetic Deformation

Volume 4, Issue 1, Winter and Spring 2018, Pages 102-109

Halammanavar G. Nagaraja; Devasandra L. Kiran Kumar; Venkateshmurthy S. Prasad


89. Some Integral Inequalities for α-, m-, (α-m)-Logarithmically Convex Functions

Volume 1, Issue 1, Winter and Spring 2015, Pages 115-124

Mevlüt Tunç; Ebru Yüksel


90. New Properties Under Generalized Contractive Conditions

Volume 3, Issue 2, Summer and Autumn 2017, Pages 185-194

Hakima Bouhadjera


91. Solvability of Nonlinear Goursat Type Problem for Hyperbolic Equation with Integral Condition

Volume 4, Issue 2, Summer and Autumn 2018, Pages 198-213

Taki Eddine Oussaeif; Abdelfatah Bouziani


92. Composition Operators on Weighted Bergman-Nevanlinna Spaces with Admissible Weights

Volume 2, Issue 2, Summer and Autumn 2016, Pages 201-208

Ajay K. Sharma; Elina Subhadarsini


93. Stability result of the Bresse system with delay and boundary feedback

Volume 6, Issue 2, Summer and Autumn 2020, Pages 217-235

Hocine Makheloufi; Mounir Bahlil; Abbes Benaissa


95. Ruscheweyh-Type Harmonic Functions Defined By $q$- Differential Operators

Volume 5, Issue 1, Winter and Spring 2019, Pages 79-88

Gangadharan Murugusundaramoorthy; Jay M. Jahangiri


96. On the Norm of Jordan $*$-Derivations

Volume 6, Issue 1, Winter and Spring 2020, Pages 104-107

Abolfazl Niazi Motlagh


97. On Certain Conditions for Convex Optimization in Hilbert Spaces

Volume 5, Issue 2, Summer and Autumn 2019, Pages 108-112

Benard Okelo


98. Anderson's theorem for some class of operators

Volume 6, Issue 2, Summer and Autumn 2020, Pages 236-242

Mehdi Naimi; Mohammed Benharrat


99. Almost conformal Ricci solitons on $f$-Kenmotsu Manifolds

Volume 5, Issue 1, Winter and Spring 2019, Pages 89-104

Shyamal Kumar Hui; Sunil Kumar Yadav; Akshoy Patra


100. Commuting Conjugacy Class Graph of Finite CA-Groups

Volume 6, Issue 1, Winter and Spring 2020, Pages 108-118

Mohammad Ali Salahshour; Ali Reza Ashrafi